# SDR 2021F00105

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: General aviation
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 3,972 hours, 2,607 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 74120638
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR SNUBBER FITTING ATTACH HOLES OVERSIZED. ACCOMPLISHED ENGINEERING LETTER DQ29846M1 - DATED APRIL 30, 2021; 680A-0063 (525QS) BAGGAGE DOOR SNUBBER FITTING ATTACH HOLES OVERSIZED.
